# SDR SWI2024F00061

- Difficulty date: November 14, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Condition: Chafed
- Location: Aft Crgo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, UPPER, FORWARD ROLLER GUIDE (ITEM 43 SRM 53-61-58) HAS CHAFE DAMAGE   (C-CHECK RO 1/30/2024)   .REMOVED AND REPLACED AFT CARGO DOOR, UPPER, FORWARD ROLLER GUIDE PER DWG# MM670-35060 REV V IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-10-001-001-A01, COMPLIED WITH TASK CARD 51-900-1002-SKY
